... the diagnosis of a metastatic brain tumor and subsequent removal. She was on it for about a month and yesterday was her first full day without it after tapering off for 12 days. Last night she started experiencing severe stomach pain; this morning she is coughing up blood which appears to be coming from her nose and/or lungs. My question is this: does anyone have any knowledge or experience of side-effects after tapering off? Could these symptoms be the steroid or should we look in a different direction? We will obviously be calling her oncologist later but any help in the meantime is sincerely appreciated. We've been through hell in the past 11 months--from an initial diagnosis of breast cancer to a secondary diagnosis of another primary lung cancer (which is what went to her brain). She has been through resection of her right lung, a double mastectomy, removal of a brain tumor, chemotherapy, and two rounds of radiation. Any help would be wonderful. Thank you!
Hi, i am probably too late now? But did your partner experience any of these symptoms whilst on the drug? The symptoms you have listed are known side effects of Dexamethasone. As you have said, you must get advice asap, if you haven't already she must see someone now! She needs treatment.
I just want to say how sorry i am to hear about all you both have been through and i pray that things get better for you!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Nov 2011 • 4 answers
Posted 17 Apr 2015 • 1 answer
Posted 22 May 2015 • 1 answer
Small Cell Lung Cancer - My son's father was diagnosed with Copd. Two months later he was diagnosed?
Posted 14 Feb 2016 • 1 answer
Small Cell Lung Cancer - I would like to be a member of this group as my mom is battling small cell?
Posted 4 Mar 2016 • 1 answer